# SDR SCNA97245

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 69179113
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND THE RIGHT WING TRAILING EDGE PANEL SUPPORT ANGLES (2 EACH) CRACKED AT SUPPORT STRUTS BETWEEN SPOILER ACTUATORS NUMBER 12 AND 13.  REMOVED, FABRICATED, AND INSTALLED NEW ANGLES AND ROD ASSY PER B727 SRM 57-30-0, 51-30-2, 51-10-2, AND MM51-20-11.
